MathSciNet Relay Station
MathSciNet bibliographic data
MR2537201 (2010m:60085) 60F05 (60F15 62E20 62G07)
Mason, David M.; Polonik, Wolfgang Asymptotic normality of plug-in level set estimates. Ann. Appl. Probab. 19 (2009), no. 3, 1108–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement